About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 809769, 7 pages
http://dx.doi.org/10.1155/2014/809769
Research Article

Three Weak Solutions for Nonlocal Fractional Laplacian Equations

Department of Mathematics, Huaiyin Normal University, Huaian, Jiangsu 223300, China

Received 16 September 2013; Revised 19 November 2013; Accepted 27 November 2013; Published 16 January 2014

Academic Editor: Salvatore A. Marano

Copyright © 2014 Dandan Yang and Chuanzhi Bai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Caffarelli, S. Salsa, and L. Silvestre, “Regularity estimates for the solution and the free boundary of the obstacle problem for the fractional Laplacian,” Inventiones Mathematicae, vol. 171, no. 2, pp. 425–461, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Silvestre, “Regularity of the obstacle problem for a fractional power of the Laplace operator,” Communications on Pure and Applied Mathematics, vol. 60, no. 1, pp. 67–112, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Cabré and J. Tan, “Positive solutions of nonlinear problems involving the square root of the Laplacian,” Advances in Mathematics, vol. 224, no. 5, pp. 2052–2093, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Cabré and Y. Sire, “Nonlinear equations for fractional Laplacians I: regularity, maximum principles, and Hamiltonian estimates,” Annales de l'Institut Henri Poincare C, 2013. View at Publisher · View at Google Scholar
  5. E. Di Nezza, G. Palatucci, and E. Valdinoci, “Hitchhiker's guide to the fractional Sobolev spaces,” Bulletin des Sciences Mathématiques, vol. 136, no. 5, pp. 521–573, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. R. Servadei and E. Valdinoci, “Mountain pass solutions for non-local elliptic operators,” Journal of Mathematical Analysis and Applications, vol. 389, no. 2, pp. 887–898, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Servadei and E. Valdinoci, “Variational methods for non-local operators of elliptic type,” Discrete and Continuous Dynamical Systems A, vol. 33, no. 5, pp. 2105–2137, 2013. View at Zentralblatt MATH · View at MathSciNet
  8. R. Servadei and E. Valdinoci, “Lewy-Stampacchia type estimates for variational inequalities driven by (non)local operators,” Revista Matemática Iberoamericana, vol. 29, no. 3, pp. 1091–1126, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. M. Fall and T. Weth, “Nonexistence results for a class of fractional elliptic boundary value problems,” Journal of Functional Analysis, vol. 263, no. 8, pp. 2205–2227, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. F. Ferrari and I. E. Verbitsky, “Radial fractional Laplace operators and Hessian inequalities,” Journal of Differential Equations, vol. 253, no. 1, pp. 244–272, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. Servadei and E. Valdinoci, “The Brezis-Nirenberg result for the fractional Laplacian,” Transactions of the American Mathematical Society. In press. View at Publisher · View at Google Scholar
  12. C. Bai, “Existence results for non-local operators of elliptic type,” Nonlinear Analysis A, vol. 83, pp. 82–90, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Dipierro, G. Palatucci, and E. Valdinoci, “Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian,” Le Matematiche, vol. 68, no. 1, pp. 201–216, 2013. View at MathSciNet
  14. G. Bonanno and S. A. Marano, “On the structure of the critical set of non-differentiable functions with a weak compactness condition,” Applicable Analysis, vol. 89, no. 1, pp. 1–10, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. G. Bonanno and G. Molica Bisci, “Three weak solutions for elliptic Dirichlet problems,” Journal of Mathematical Analysis and Applications, vol. 382, no. 1, pp. 1–8, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. Molica Bisci and R. Servadei, “A bifurcation result for non-local fractional equations,” Journal of Applied Analysis. In press. View at Publisher · View at Google Scholar
  17. G. Bonanno and P. Candito, “Three solutions to a Neumann problem for elliptic equations involving the p-Laplacian,” Archiv der Mathematik, vol. 80, no. 4, pp. 424–429, 2003. View at MathSciNet
  18. E. Zeidler, Nonlinear Functional Analysis and Its Applications, vol. 2, Springer, New York, NY, USA, 1985.